How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 29088
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I recieved a hep vac last Thurs. two hours after the 1st

Customer Question

Hi, I recieved a hep B vac last Thurs. two hours after the 1st shot I started getting serve stomach cramps. I had 2 ER visits over the weekend, they did blood work and a CT scan. Every test come back Normal. I take mirtazapine every nite for depression and anxiety, but every night since that hep B vac, I have been waking up with severe stomach pain. Today I have noticed itching on arms and chest. Is this a normal reaction to the vac. Should I stop taking my depression medicine because of a possible contraindication?
JA: How long have you been feeling this way? Have you reached out to anyone about this yet?
Customer: Been going on since last Thursday two hours after the Hep B vac.. Went to the ER two times this weekend, all tests come back normal
JA: Anything else in your medical history you think the doctor should know?
Customer: No
Submitted: 2 months ago.
Category: Medical
Expert:  Dr Basu replied 2 months ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

You are having severe reaction against the vaccine components.
Stomach pain, rash and itching can all be caused by the allergic reaction.
They should gradually improve. Benadryl tablets can help. You should avoid this vaccine for any further series.
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star on top).
Please bookmark my profile for fast, reliable authentic answers!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/